# SDR VNAA0003024

- Difficulty date: March 26, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N437JS
- Make and model: Dorner DO328100
- Aircraft serial: 3055
- Aircraft time: 11,915 hours, 10,648 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Ecu
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 4158 WAS BEGINNING THE TAKEOFF ROLL WHEN THE FLIGHT CREW RECEIVED A RIGHT ECU FAIL MESSAGE.  THE FLIGHT CREW ABORTED THE TAKEOFF AND EXITED THE RUNWAY.  THE FLIGHT CREW RESET THE ECU SWITCH AND THE SYSTEM RETURNED TO NORMAL.  ANOTHER TAKEOFF WAS MADE WITHOUT INCIDENT.
